Electron. J. Diff. Eqns., Vol. 2005(2005), No. 102, pp. 1-25.

Rate of convergence of finite-difference approximations for degenerate linear parabolic equations with C1 and C2 coefficients

Hongjie Dong, Nicolai V. Krylov

We consider degenerate parabolic and elliptic equations of second order with C1 and C2 coefficients. Error bounds for certain types of finite-difference schemes are obtained.

Submitted August 23, 2005. Published September 21, 2005.
Math Subject Classifications: 65M15, 35J60, 93E20.
Key Words: Finite-difference approximations; linear elliptic and parabolic equations.

Show me the PDF file (364K), TEX file, and other files for this article.

Hongjie Dong
Department of Mathematics
University of Chicago
5734 S. University Avenue, Chicago, IL 60637, USA
email: hjdong@math.uchicago.edu
Nicolai V. Krylov
127 Vincent Hall, University of Minnesota
Minneapolis, MN 55455, USA
email: krylov@math.umn.edu

Return to the EJDE web page